# SDR AALA20070994

- Difficulty date: May 31, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Receptacle
- Part number: 10682
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD T255/31MAY - PASSENGER REPORTED SPARKS AND SMOKE FROM UNDER SEAT.  REMOVED VENT PANELS AT SEATS 15F AND 16F AND FOUND AN APPARENT BEVERAGE SPILL ALONG WALL WITH SOME FLUID COMING IN CONTACT WITH A POWER PORT.  REPLACED POWER PORT FROM 15DEF AND 17DEF, CONNECTORS, AND HARNESSES FROM POWER SUPPLY.
